# SDR CALA2015061900520

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 69,583 hours, 14,975 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Controller
- Part number: 427571
- Part serial: 08191
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOR SDR REPORTING REF LOG PAGE 8141931.  AUTO BRAKE DISENGAGED ON LANDING.  WHEN MANUAL BRAKES APPLIED ACFT PULLED HARD LT.  GRABBED ALSO AT GATE TURN IN.  ACCOMPLISHED FIM 32-42-00-815-805 & ACP AMM 32-41-00-825-018.  CHECKED BRAKE SYS.  REPLACED ANTISKID & AUTO BRAKE CONTROLLER IAW MM 32-42-01 & ALL OK.
